# SDR UALA2011012700452

- Difficulty date: January 26, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 60,415 hours, 22,455 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640 Bl 0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STA 1640 BL 0 UPPER FLANGE CORRODED. MAJOR REPAIR ACCOMPLISHED: REPAIRED PER SRM 53-00-51, REPAIR 3, AFTER CORROSION REMOVAL ON WU J1215S ITEMS 1,2,3,4.
